# SDR REXA2012051200707

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,903 hours, 20,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MAIN ENTRANCE IS OUT.  RESET CONNECTION FOR PAX DOOR EXIT SIGN & OPS CHECK AMM 33-50-00.  OK FOR SERVICE.
